# SDR UPS08852786

- Difficulty date: July 12, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, RUDDER HINGE CUTOUT NR 2 FROM BOTTOM DAMPER ATTACH FITTING CRACKED.  REMOVED AND REPLACED FITTINGS IAW SRM, 51-1-21, 51-1-8, 51=3-2.
